MathSciNet Relay Station
MathSciNet bibliographic data
MR1912254 35M10 (35B40 35K60 35L70)
Cavalcanti, M. M.; Cavalcanti, V. N. Domingos; Filho, J. S. Prates; Soriano, J. A. Existence and uniform decay of solutions of a parabolic-hyperbolic equation with nonlinear boundary damping and boundary source term. Comm. Anal. Geom. 10 (2002), no. 3, 451–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement